Archive for Mathematical Logic 57 (7-8):769-794 (2018)

Abstract
Let \ be an ab initio amalgamation class with an unbounded increasing concave function f. We show that if the predimension function has a rational coefficient and f satisfies a certain assumption then the generic structure of \ has a model complete theory.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
ISBN(s)
DOI 10.1007/s00153-017-0601-4
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,231
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A New Strongly Minimal Set.Ehud Hrushovski - 1993 - Annals of Pure and Applied Logic 62 (2):147-166.
Stable Generic Structures.John T. Baldwin & Niandong Shi - 1996 - Annals of Pure and Applied Logic 79 (1):1-35.
Model Completeness of the New Strongly Minimal Sets.Kitty L. Holland - 1999 - Journal of Symbolic Logic 64 (3):946-962.
Constructing Ω-Stable Structures: Model Completeness.John T. Baldwin & Kitty Holland - 2004 - Annals of Pure and Applied Logic 125 (1-3):159-172.
Simple Theories.Frank O. Wagner - 2002 - Bulletin of Symbolic Logic 8 (4):522-524.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On Superstable Generic Structures.Koichiro Ikeda & Hirotaka Kikyo - 2012 - Archive for Mathematical Logic 51 (5-6):591-600.
On Rational Limits of Shelah–Spencer Graphs.Justin Brody & M. C. Laskowski - 2012 - Journal of Symbolic Logic 77 (2):580-592.
On Notions of Genericity and Mutual Genericity.J. K. Truss - 2007 - Journal of Symbolic Logic 72 (3):755 - 766.
Simple Generic Structures.Massoud Pourmahdian - 2003 - Annals of Pure and Applied Logic 121 (2-3):227-260.
Generic Relativizations of Fine Structure.Kai Hauser - 2000 - Archive for Mathematical Logic 39 (4):227-251.
The Stable Core.Sy-David Friedman - 2012 - Bulletin of Symbolic Logic 18 (2):261-267.
The Strict Order Property and Generic Automorphisms.Hirotaka Kikyo & Saharon Shelah - 2002 - Journal of Symbolic Logic 67 (1):214-216.
Ab Initio Generic Structures Which Are Superstable but Not Ω-Stable.Koichiro Ikeda - 2012 - Archive for Mathematical Logic 51 (1-2):203-211.
Generic Expansions of Countable Models.Silvia Barbina & Domenico Zambella - 2012 - Notre Dame Journal of Formal Logic 53 (4):511-523.

Analytics

Added to PP index
2017-12-14

Total views
6 ( #1,137,139 of 2,518,215 )

Recent downloads (6 months)
3 ( #206,034 of 2,518,215 )

How can I increase my downloads?

Downloads

My notes